# SDR 2025F00281

- Difficulty date: September 20, 2025
- Submitted: December 10, 2025
- Operation: General aviation
- Aircraft: N551QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0151
- Aircraft time: 7,603 hours, 5,004 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED RFTS-114898 REV.0. DATED 05SEP25,   UPLOCK FAULT LOGIC FUNCTIONAL TEST DEVELOPMENT.
